# SDR C1HA200776001

- Difficulty date: December 18, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N676MG
- Make and model: Boeing 727225
- Aircraft serial: 22554
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

AFTER 1.4 EPR CHECK, WHICH WAS COMPLETELY NORMAL, POWER WAS ADVANCED ON ALL ENGINES. AT APPROXIMATELY 1.6 EPR AND 60 KTS THE NR 1 PACK TRIP LIGHT ILLUMINATED FOLLOWED BY THE ENGINE FAIL LIGHTS. ABORTED THE TAKEOFF AT THAT POINT THE FLIGHT ATTENDANT HEARD A SERIES OF BANGS AND POPS, WE DIDN'T HEAR ANYTHING.  ALL ENGINE INDICATIONS NORMAL.  NR 1 ENGINE HAS 4 DAMAGED BLADES: 3 ARE REPAIRABLE AND 1 REQUIRES NO REPAIR. NR1 ENGINE BLADES REPAIRED.  NR 3 ENGINE REMOVED AND REPLACED.
